# SDR CALA2024010800054

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 79,292 hours, 28,496 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX665617
- Condition: Leaking
- Location: Sta661.97,W/W
- Part time: 59,822 hours, 22,398 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

LOSS OF HYD A QUANITY PUMP PRESS CREW REPORTED THAT THEY SHUTOFF #1 EDP WITH APPROX 17% REMAINING IN RESERVOIR AND THAT SLOWED DOWN THE LOSS OF FLUID. FOUND HYD FLUID RUNNING OUT IN LEFT WHEEL WELL DRAIN FITTING JUST UNDER RUBBER FENCE. THE LINE RUNS ALONG WHEEL WELL CUT OUT TO FWD SIDE MANHOUR AND GROUND TIME INFORMATION UPDATE, ALSO FLAGGED FOR SDR REPORTING CREW REPORTED THEY DID NOT SHUT OFF ELEC HYD PUMP, ONLY EDP1. REPLACED BROKEN FRANGIBLE TIRE BURST PROBE. HYD FLUID WAS DRAINING FROM THIS. CHECKED AND REPLACED PUMP SCAVENGE FILTERS FOR A ELECTRIC AND ENGINE DRIVEN PUMPS. NO DEBRIS ON EITHER. PARTS INFO. ADDED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1535217 SN OFF 5617 REPLACED A SYSTEM EMDP UP TO STEP (2)(E) B) 2 MOUNTING BOLTS STILL REQUIRE LOCKWIRE ADD EMP:U414335 REF AMM 29-11-21-400-801-001 LOG PAGE FLAGGED FOR SDR. PUMP, HYD ELECT OFF 29-2910-9-0002 5617 ON 0000 PUMP, HYD ELECT OFF 29-2910-9-0002 5617 ON 29-2910-9-0002 5068 AND GOES TO FLOW REGULATOR ASSY REF IPC 29-11-52-02D ITEM 750. REINSTALLED ELECTRIC MOTOR-DRIVEN PUMP (EMDP) ACOUSTIC FILTER STILL REQUIRES LEAK CHECK COMPLETED INSTALL OF SYS A PER AMM 29-11-21-400-801-001. REQUIRES OPS AND LEAK CHECK. ADD EMP:U393827 ACCOMPLISHED COMPLETE SYSTEM A FLUSH REF AMM 29-11-00-170-801, NO CONTAMINATION FOUND IN FILTER ELEMENTS OF PRESURE,RETURN, AND CASE DRAINS NO LEAKS NOTED AT SYS A ELECTRIC PUMP, PRESSURE FILTERS, RETURN FILTER, AND CASE DRAIN FILTER. STILL REQUIRES A FINAL LEAK CHECK OF THE #1 ENG DRIVEN HYD
